Does Bactrim cause Sun Sensitivity?

What is Bactrim?

How to Tell If a Skin Rash Is Serious

Bactrim and the sun

[GOOGLEFREETEXTUNIQ-5-7hormones and sunburns]

The Ohio State University. Certain medications cause your skin to become more sensitive to the sun. There are two types of photosensitive reactions: Phototoxic is the most common.

This happens when the drug itself gets dispersed throughout the body and ends up in the skin, where it absorbs UVA light and causes cellular damage. A phototoxic event typically happens within hours of initial exposure to sunlight. If you are taking a medication that can increase photosensitivity, you should avoid excessive exposure to sunlight and tanning beds. Of course, you already know that you should avoid tanning beds anyway, bactrim and the sun.

This will decrease that amount of sunlight exposure to your skin and therefore the risk of a bad reaction. If you are planning on spending a lot of time in the sun while on a medication, be sure to ask your pharmacist about possible photosensitivity side effects. The pharmacy staff at the Wilce Student Health Center is always willing to answer any questions you bactrim and the sun have.

Feel free to stop by or call us at Thank you for the great information. I am on Bactrim now and have a sunny vacation planned about 2 weeks after my last dose.

Should I be concerned about the sun sensitivity two weeks after my last dose? I live at the beach. Being Labor day weekend we have plans to spend it at the beach. I am on Cipro for an infection. I am really tan already. I do use a sunscreen all the time of depending if im home at our pool or at the beach.

Is it ok to do this while on Cipro??? Here is information on Cipro from the Mayo Clinic: Some people who take ciprofloxacin may become more sensitive to sunlight than they are normally. Exposure to sunlight, bactrim and the sun, even for brief periods of time, may cause severe sunburn, skin rash, redness, itching, or discoloration, bactrim and the sun. Bactrim and the sun you begin using this medicine:. Stay out of direct sunlight, especially between the hours of Wear protective clothing, including a hat and sunglasses.

Apply a sun block product that has a sun protection factor SPF of at least Some people may require a product with a higher SPF number, especially if they have a fair complexion. If you have any questions about this, check with your doctor.

Do not use a sun lamp or tanning bed or booth. I was on cipro and went tanning, bactrim and the sun. Now have a rash on legs. Wht can I do and how long does it take to go away.

A week after i had finished taking cipro and another antibiotic. Then went to Mexico for a week. Within 2 days of my return I broke out in an awful burning rash but only in areas that had been exposed to the sun. Doctor put me on Cortizone cream and Prednisone. It did not bactrim and the sun at all. Finally after my 6th visit to cancer survivorship and gratitude doctors, I received a Cortizone shot. This still did not help.

Stay out of the sun was the advise I was bactrim and the sun. There are occasions where the rash starts up again So for the last 2 and half months I bactrim and the sun been avoiding the sun. Does anyone know how long this will last.

I love going out in the sun and would hate to have to cover up forever. I totally forgot and spent about 6. Regardless, should I continue with my bactrim, or could that make it worse?

Hello i work outside all day and my docter put me on levofloxacin for my lungs its says do not take and be in direct sunlite i have no choice but to be in the sun all day does anybody no what would happen if u took it while working.

Menu Skip to content. Many commonly used medicines can cause photosensitivity: When you begin using this medicine: If you have a severe reaction from the sun, check with your doctor.

 

Bactrim and the sun

.